STAY CONNECTED WITH US:

Wicet Plus

Product name:Wicet Plus Tablet

Manufacturer:Wisdom

Generic:Pseudoephedrine

Type:Tablet

Quantity:10 Tablets

Wicet Plus Tablet is an antihistamine, which is used to treatment of fever, allergic disorders, allergic eye disease.


  • Pack 10 Tablet
  • composition Levocetirizine 5mg, ambroxol 30mg, pseudoephedrine 30mg
Send Enquiry
Generic placeholder image